# SDR DHL2004807015

- Difficulty date: December 30, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, NOSE GEAR LIGHT DID NOT ILLUMINATE.  WENT AROUND AND ACCOMPLISHED ABNORMAL PROCEDURE.  NO LIGHT.  DURING RETURN TO AIRPORT LIGHT ILLUMINATED AT 50' AGL LIGHT EXTINGUISHED LANDED WITHOUT INCIDENT.  FOUND BROKEN WIRE AT NOSE DOWN LOCK SWITCH REPLACED PIN NR 6 ON CONNECTOR CLEANED PLUG.  OPS CKS GOOD IAW DC8 MM 32-60-0.
